| Model Number |
26050E |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the scrub team setting up the instrument, plugged in the karl storz diathermy cable into the working element when sparks occurred and a burning smell.The diathermy machine immediately switch off, the cable was then removed and both instruments placed to one side.Delay of procedure 15-30 minutes.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Correction in section h2 the event is filed under internal karl storz complaint id: (b)(4).